Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Extreme nausea and mood swings after periods, had unprotected sex earlier. What could be causing this?

Over the last couple of months I have been extremely exhausted and moody the week after my period. This month I had the same thing but began to feel sick every time I ate and/or first thing in the morning. I began having a headache one night and the entire following day. That evening I had cramping in the lower left side of my abdomen for only about 20 minutes. Since then (24 hrs ago) I have been sick, with a consistent headache, feeling hot, bloated, with blurred vision and dizziness . From what I can calculate I have a 32-33 day cycle and started my last period on 10-04 with the pain episode on10-22. I had unprotected sex on 10-14 and wanted to know if I could possibly be sick or just having a bad couple of months with my cycle.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Usually in premenstrual syndrome you can have pain abdomen, mood swings etc before the beginning of the periods.
And once the periods start usually they subside.
In case of somewhat severe hormonal imbalance, the symptoms can present during and after periods also.
So you once consult gynecologist, get examined and go for ultrasound to rule out pregnancy and pelvic infection.
If she suggests you can go for hormonal profile.
After that with her advice you can go for symptomatic treatment.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor